# SDR 04FDEA01456

- Difficulty date: May 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 40,324 hours, 5,659 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP AFT INBOARD HINGE, FOUND INBOARD ACTUATOR HOLE SPOTFACE CORRODED. CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 - 4. ORIGINAL THICKNESS OF LUG: 0.410, MATERIAL REMOVED : 0.002, REMAINING THICKNESS OF LUG: 0.408. REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-76713, TRAILING EDGE AND TRAILING EDGE DEVICES. RT OUTBOARD FLAP / INBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
